# SDR USAASB08110

- Difficulty date: November 16, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Noisy
- Location: Cabin
- Part time: 48,929 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MIA - FLT 741 - EN ROUTE PHL TO MIA.  ON TAXI-OUT, THE FLIGHT CREW NOTICED THAT THE LEFT RECIRCULATION FAN WAS NOISY.  THE FAN WAS TURNED OFF AND THE FLIGHT PROCEEDED.  DURING THE FLIGHT, THE FLIGHT CREW NOTICED AN OILY ODOR COMING FROM THE COCKPIT GASPER VENT.  THE CREW SHUT-OFF THE RIGHT RECIRCULATION FAN, AND THE ODOR DISSIPATED.  THE FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED AIRCRAFT ON MEL.  MAINTENANCE REPLACED THE LEFT RECIRCULATION FAN.  OPERATIONALLY CHECKS OK.
